# SDR C2XA06IA003

- Difficulty date: January 9, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 13,130 hours, 9,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ICT - FLIGHT 3000, THE CREW REPORTED A STRONG ELECTRICAL SMELL IN THE CABIN AT SEAT 4BC DURING CRUISE.  THE CREW DEACTIVATED THE CABIN LIGHTING AND LANDED AT ICT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE CABIN LIGHTING ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
